Luigi Lombardi

James H. Simons Instructor

Stony Brook University
Department of Mathematics
Stony Brook, NY, 11794-3651

Office: Math Tower 3-120
Telephone: (631) 632 3219
E-mail: luigi.lombardi (AT) stonybrook.edu
Office Hours: Tuesday-Thrusday 1:30-2:30pm, Wednesday 1:30-2:30pm (in MLC)
By appointment

Curriculum Vitae


Current Teaching:

  • MAT 211: Introduction to Linear Algebra

    Papers and Preprints:

  • Pushforwards of pluricanonical bundles under morphisms to abelian varieties (with Mihnea Popa and Christian Schnell) (2017)
    Preprint

  • Derived equivalences of canonical covers of hyperelliptic and Enriques surfaces in positive characteristic (with Katrina Honigs and Sofia Tirabassi) (2016)
    Preprint

  • On the vanishing of weight one Koszul cohomology of abelian varieties (with Marian Aprodu)
    Bulletin of the London Mathematical Society, vol. 48, no. 2 (2016), p. 280-290

  • Theta-regularity of curves and Brill-Noether loci (with Wenbo Niu)
    Mathematical Research Letters, vol. 23, no. 6 (2016), p. 1761-1787

  • Deformations of minimal cohomology classes on abelian varieties (with Sofia Tirabassi)
    Communications in Contemporary Mathematics, vol. 18, no. 4 (2016)

  • GV-subschemes and their embeddings in principally polarized abelian varieties (with Sofia Tirabassi)
    Mathematische Nachrichten, vol. 288, no. 11-12 (2015), p. 1405-1412

  • Derived equivalence and non-vanishing loci II (with Mihnea Popa)
    London Math. Soc. Lecture Note Series, vol. 417, Recent Advances in Algebraic Geometry: volume in honor of Robert Lazarsfeld, Cambridge Univ. Press (2015), p. 291-306

  • Derived invariants of irregular varieties and Hochschild homology
    Algebra & Number Theory, vol. 8, no. 3 (2014), p. 513-542

  • Inequalities for the Hodge numbers of irregular compact Kaehler manifolds
    International Mathematics Research Notices, vol. 2013, no. 1, 63-83

  • The equations of singular loci of ample divisors on (subvarieties of) abelian varieties (with Francesco Malaspina)
    Le Matematiche , Vol. LXIII, Fasc. I (2008), p. 155-166

  • Derived equivalences of irregular varieties and constraints on Hodge numbers (2013)
    Ph.D. Thesis, University of Illinois at Chicago


    Links:

    Algebraic Geometry Group at Stony Brook